# SDR AUS20030601

- Difficulty date: May 26, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Mooney M20K
- Engine: Cont TSIO360MB
- Propeller: Mcauly D3A36C410
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653098
- Condition: Failed
- Location: Engine
- Part time: 1,257 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE NR 1 CYLINDER BARREL FAILED IN AREA APPROXIMATELY TWO FINS FROM TOP OF BARREL.  CYLINDER HEAD AND ATTACHED SECTION OF BARREL SEPARATED. SEVERE DAMAGE TO ENGINE.
